# SDR ASAA2018012323269

- Difficulty date: January 23, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 15,679 hours, 5,233 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 10157
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 35,271 hours, 11,420 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUCT PRESSURE HIGH DURING CLIMB OUT,  ACFT GROUNDED.  ACCOMPLISHED TASK CARD NG-36WC-00001 NO FAULTS OR LEAKS NOTED. IAW FIM 36-10 TASK 803,  REPLACED THE PRSOV IAW AMM 36-11-04, ACCOMPLISHED CROSSOVER CHECK IAW AMM 36-11-00-710-801, OPS CHECKED GOOD.
